Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 25, NWS Miami, FL

March 4, 20104 counties in Florida

NWS Miami, FL issued this red flag warning at Mar 4, 2010, 5:32 AM EST for 4 counties in Florida. It took effect at Mar 4, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2010, 5:32 AM EST (10:32 UTC)
In effect from
Mar 4, 2010, 11:00 AM EST
Expired
Mar 4, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 45 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1526 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WWUS82 KMFL 041032
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
532 AM EST THU MAR 4 2010


...RED FLAG WARNING TODAY ALL FIRE WEATHER ZONES EXCEPT COASTAL
COLLIER...

...FIRE WEATHER WATCH FRIDAY ALL FIRE WEATHER EXCEPT COASTAL COLLIER...

FLZ063-066>068-070>075-168-172>174-041845-
/O.UPG.KMFL.FW.A.0019.100304T1600Z-100305T0100Z/
/O.NEW.KMFL.FW.W.0025.100304T1600Z-100305T0100Z/
/O.CON.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
532 AM EST THU MAR 4 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST
THIS EVENING... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY AFTERNOON FOR THE SAME ZONES.

INCREASING AFTERNOON TEMPERATURES AND LOWERING DEW POINTS WILL
COMBINE TO LOWER RELATIVE HUMIDITY TO LESS THAN 35 PERCENT FOR 4
OR MORE CONSECUTIVE HOURS. 

CONDITIONS WILL BE SIMILAR FRIDAY AND A FIRE WEATHER WATCH WILL BE
IN EFFECT FOR THE SAME ZONES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
028 
WWUS82 KMFL 041949
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EST THU MAR 4 2010

...RED FLAG WARNING TODAY UNTIL 6 PM EST ALL FIRE WEATHER ZONES
EXCEPT COASTAL COLLIER DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT
AND 20 FOOT WIND OF 15 MPH OR GREATER...

...FIRE WEATHER WATCH FRIDAY MORNING THROUGH FRIDAY EVENING ALL
FIRE WEATHER EXCEPT COASTAL COLLIER DUE TO RELATIVE HUMIDITIES
BELOW 35 PERCENT FOR FOUR HOURS OR MORE...

FLZ063-066>068-070>075-168-172>174-051000-
/O.EXT.KMFL.FW.W.0025.000000T0000Z-100304T2300Z/
/O.CON.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
249 PM EST THU MAR 4 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY AFTERNOON. 

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT 7 PM EST THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON FOR THE SAME ZONES.

RELATIVE HUMIDITY OF LESS THAN 35 PERCENT AND A 20 FOOT WIND OF 15
MPH OR HIGHER WILL CONTINUE UNTIL EARLY THIS EVENING.

CONDITIONS WILL BE SIMILAR FRIDAY AND A FIRE WEATHER WATCH WILL
BE IN EFFECT FOR THE SAME ZONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ069-051000-
/O.EXA.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
COASTAL COLLIER-
249 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON. 

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY AFTERNOON FOR THE SAME ZONES.

INCREASING AFTERNOON TEMPERATURES AND LOWERING DEW POINTS WILL
COMBINE TO LOWER RELATIVE HUMIDITY TO LESS THAN 35 PERCENT FOR
4 OR MORE CONSECUTIVE HOURS.

CONDITIONS WILL BE SIMILAR FRIDAY AND A FIRE WEATHER WATCH WILL
BE IN EFFECT FOR THE SAME ZONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
633 
WWUS82 KMFL 042316
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
616 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH FRIDAY MORNING THROUGH FRIDAY EVENING ALL
FIRE WEATHER EXCEPT COASTAL COLLIER DUE TO RELATIVE HUMIDITIES
BELOW 35 PERCENT FOR FOUR HOURS OR MORE...

FLZ063-066>068-070>075-168-172>174-051200-
/O.EXP.KMFL.FW.W.0025.000000T0000Z-100304T2300Z/
/O.CON.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
616 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

...RED FLAG WARNING HAS EXPIRED...

RELATIVE HUMIDITIES ACROSS SOUTH FLORIDA CONTINUE TO INCREASE
THIS EVENING, THEREFORE THE RED FLAG WARNING IS NO LONGER IN
EFFECT, HOWEVER ISOLATED LOCATIONS MAY REMAIN AROUND 35 PERCENT
FOR ANOTHER HOURS. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON.

RELATIVE HUMIDITIES ACROSS SOUTH FLORIDA ARE EXPECTED TO FALL
UNDER 35 PERCENT DURING FRIDAY AFTERNOON FOR 4 OR MORE
CONSECUTIVE, THEREFORE A FIRE WEATHER WATCH IS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

$$

FLZ069-051200-
/O.CON.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
COASTAL COLLIER-
616 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

INCREASING AFTERNOON TEMPERATURES AND LOWERING DEW POINTS WILL
COMBINE TO LOWER RELATIVE HUMIDITY TO LESS THAN 35 PERCENT FOR 4
OR MORE CONSECUTIVE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
339 
WWUS82 KMFL 050019 CCA
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
720 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH FRIDAY MORNING THROUGH FRIDAY EVENING ALL FIRE 
WEATHER AREAS EXCEPT COASTAL COLLIER DUE TO RELATIVE HUMIDITIES 
BELOW 35 PERCENT FOR FOUR HOURS OR MORE...

FLZ063-066>068-070>075-168-172>174-051200-
/O.EXP.KMFL.FW.W.0025.000000T0000Z-100304T2300Z/
/O.CON.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
720 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

...RED FLAG WARNING HAS EXPIRED...

RELATIVE HUMIDITIES ACROSS SOUTH FLORIDA CONTINUE TO INCREASE
THIS EVENING, THEREFORE THE RED FLAG WARNING IS NO LONGER IN
EFFECT, HOWEVER ISOLATED LOCATIONS MAY REMAIN AROUND 35 PERCENT FOR 
ANOTHER HOUR OR SO. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON.

RELATIVE HUMIDITIES ACROSS SOUTH FLORIDA ARE EXPECTED TO FALL UNDER 
35 PERCENT DURING FRIDAY AFTERNOON FOR 4 OR MORE CONSECUTIVE HOURS, 
THEREFORE A FIRE WEATHER WATCH IS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

$$

FLZ069-051200-
/O.CON.KMFL.FW.A.0020.100305T1600Z-100305T2300Z/
COASTAL COLLIER-
616 PM EST THU MAR 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

INCREASING AFTERNOON TEMPERATURES AND LOWERING DEW POINTS WILL
COMBINE TO LOWER RELATIVE HUMIDITY TO LESS THAN 35 PERCENT FOR 4
OR MORE CONSECUTIVE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 4:25 AM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 4, 4:25 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED TO ADD WIND CHILL INFORMATION
NATIONAL WEATHER SERVICE MIAMI FL
425 AM EST THU MAR 4 2010

...VERY COLD AIR FOR SOUTH FLORIDA TONIGHT ALONG WITH AREAS OF
FROST INTERIOR PORTIONS AND PATCHY FROST INLAND METRO AREAS...
...DRY AND SLOW WARMING TREND THIS WEEKEND...

.DISCUSSION...
HIGH PRESSURE OVER THE CENTRAL UNITED STATES EARLY THIS MORNING
WILL CONTINUE TO MOVE SLOWLY SOUTHEAST TODAY THROUGH SATURDAY...AND
BY SUNDAY BE IN THE WESTERN ATLANTIC WATERS. THIS WILL KEEP THE
NORTHERLY WIND FLOW OVER THE CWA TODAY INTO SATURDAY...BEFORE
SWINGING TO A NORTHEAST DIRECTION BY SUNDAY. SO THE DRY AND COLDER
WEATHER WILL CONTINUE TO WORK INTO SOUTH FLORIDA FROM THE NORTH
DURING THIS TIME. SO WILL CONTINUE WITH POPS LESS THAN 5 PERCENT
OVER ALL OF THE CWA FOR TODAY INTO SUNDAY.

THE WINDS WILL ALSO CONTINUE TO DECREASE IN SPEEDS TODAY...AND BY
TONIGHT WILL BE LIGHT AND VARIABLE OVER THE INTERIOR AREAS
INCLUDING THE INLAND EAST COAST METRO AREAS WEST OF THE FLORIDA'S
TURNPIKE...AND THE WEST COAST METRO AREAS EAST OF I-75. THE SKIES
WILL ALSO BE CLEAR TODAY INTO TONIGHT. THIS WILL ALLOW FOR A GOOD
SET UP FOR RADIATIONAL COOLING OVER SOUTH FLORIDA TONIGHT. THE
LATEST MODELS STILL SHOWING A DOWN TREND IN THE LOWS FOR
TONIGHT...AND THEY ARE NOW SHOWING THAT THE LOWS OVER THE INLAND
AREAS OF BROWARD AND MIAMI-DADE COUNTIES COULD FALL DOWN TO
FREEZING LATE TONIGHT INTO EARLY FRIDAY MORNING. THEREFORE...HAVE
PUT UP A FREEZE WATCH FOR INLAND BROWARD AND INLAND MIAMI-DADE
COUNTIES FOR LATE TONIGHT INTO EARLY FRIDAY MORNING WHICH INCLUDES
THE REDLAND AREA OF MIAMI-DADE COUNTY.

THE FREEZE WATCH AROUND LAKE OKEECHOBEE AND INLAND COLLIER COUNTY
WILL ALSO BE UPGRADED TO A FREEZE WARNING TONIGHT...DUE TO THE
SAME REASONING AS MENTION ABOVE FOR THE INLAND BROWARD AND INLAND
MIAMI-DADE COUNTIES. THE LOWS IN GLADES AND HENDRY COUNTY GOT
EVEN FALL INTO THE UPPER 20S RIGHT AROUND SUNRISE.

THE SOIL MOISTURE INDEX MODEL IS ALSO SHOWING THAT THE MOISTURE IS
VERY HIGH FOR THIS TIME OF YEAR OVER ALL OF SOUTH FLORIDA. SO WITH
THE TEMPERATURES FALLING BELOW FREEZING CONDITIONS LATE TONIGHT
INTO EARLY FRIDAY OVER THE INTERIOR AREAS OF SOUTH FLORIDA...AREAS
OF FROST SHOULD DEVELOP LATE TONIGHT INTO EARLY FRIDAY MORNING. FOR
THE INLAND METRO AREAS OF THE EAST COAST AND WEST COAST OF SOUTH
FLORIDA...THERE COULD BE PATCHY FROST LATE TONIGHT INTO EARLY
FRIDAY MORNING DUE TO THE TEMPERATURES FALLING INTO THE MID TO UPPER
30S. THEREFORE...AREAS OF FROST WILL BE ADDED TO THE INTERIOR
AREAS OF SOUTH FLORIDA WITH PATCHY FROST FOR THE INLAND EAST AND
WEST COAST METRO AREAS OF SOUTH FLORIDA FOR LATE TONIGHT INTO
EARLY FRIDAY MORNING.

WIND CHILL READING LATE TONIGHT INTO EARLY FRIDAY MORNING COULD EVEN
FALL BELOW 35 FOR 3 TO 6 HOURS OVER THE METRO AREAS OF PALM BEACH
COUNTY. IF THIS TREND CONTINUES...THEN A WIND CHILL ADVISORY WILL
MORE LIKELY BE NEEDED FOR THE METRO AREAS OF PALM BEACH COUNTY FOR
TONIGHT ON THE DAY SHIFT.

THE LOWS FOR TONIGHT WILL ALSO APPROACH NEAR OR RECORD LOWS FOR
THIS TIME OF YEAR OVER MOST OF THE CWA. MORE ON THIS IN THE
CLIMATE SECTION BELOW.

THE LOWS FOR FRIDAY NIGHT INTO SATURDAY MORNING WILL BE A ABOUT 5
TO 10 DEGREES WARMER THAN TONIGHT LOWS. THIS WILL AGAIN PUT THE
NORTHWEST INTERIOR AREAS CLOSE TO FREEZING CONDITIONS FOR FRIDAY
NIGHT. AT THIS TIME WILL NOT PUT UP A FREEZE WATCH FOR THE
NORTHWEST INTERIOR AREAS FOR FRIDAY NIGHT...AND LET THE DAY SHIFT
CONTINUE TO MONITOR THE LATEST MODEL RUNS TO SEE IF A FREEZE WATCH
WILL BE NEEDED FOR FRIDAY.

THE TEMPERATURES WILL CONTINUE TO SLOWLY WARM UP THROUGH THE
WEEKEND OVER SOUTH FLORIDA...AS THE WINDS CONTINUE TO SWING TO THE
NORTHEAST DIRECTION. HOWEVER...THE TEMPERATURES WILL STILL BE
RUNNING ABOUT 5 TO 10 DEGREES BELOW NORMAL THIS WEEKEND.

 &&

.MARINE...
THE WINDS WILL CONTINUE TO DECREASE TODAY FROM 15 TO 20 KNOTS THIS
MORNING TO 10 TO 15 KNOTS TONIGHT FROM THE NORTHWEST. THE
NORTHWEST WINDS WILL CONTINUE ON FRIDAY...BEFORE SWINGING TO A
NORTHERLY DIRECTION ON SATURDAY AND A NORTHEAST DIRECTION ON
SUNDAY AT 10 TO 15 KNOTS.

THE OFFSHORE GULF SEAS WILL ALSO CONTINUE TO FALL TO SLOWLY FALL
TODAY FROM 6 FEET THIS MORNING TO LESS THAN 6 FEET TONIGHT AND
REMAIN BELOW 6 FEET FRIDAY INTO THIS WEEKEND...WHILE THE NEAR-
SHORE GULF SEAS WILL REMAIN BELOW 6 FEET. SO WILL DROP THE SCA FOR
THE OFFSHORE GULF WATERS AND PUT UP A SCEC FOR SEAS FOR TODAY.

THE ATLANTIC SEAS WILL REMAIN ABOVE 7 FEET IN THE GULF WATERS
TODAY INTO TONIGHT...DUE TO THE BREEZY NORTHWEST WIND FLOW. SO
WILL CHANCE THE SCA TO A SCA FOR SEAS FOR TODAY INTO TONIGHT.

BISCAYNE BAY AND LAKE OKEECHOBEE WATERS WILL HAVE NO HAZARDS TODAY
INTO THIS WEEKEND.

&&

.FIRE WEATHER...
THE DRY AIR WILL CONTINUE TO WORK INTO SOUTH FLORIDA TODAY INTO
FRIDAY. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES OVER MOST OF
THE CWA TODAY TO FALL BELOW 35 PERCENT FOR 4 HOURS OR
MORE...EXCEPT OVER THE METRO AREAS OF COLLIER COUNTY WHERE THE
NORTHWEST WIND FLOW WILL KEEP THE RELATIVE HUMIDITIES ABOVE 35
PERCENT. SO WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR TODAY.

THE RELATIVE HUMIDITIES WILL ALSO BE BELOW 35 PERCENT FOR FRIDAY
OVER ALL OF THE CWA. SO WILL CONTINUE THE FIRE WEATHER WATCH FOR
FRIDAY...AND MIGHT HAVE TO ADD METRO COLLIER COUNTY TO THE WATCH
THIS AFTERNOON IF THE MODELS CONTINUE TO SHOW RELATIVE HUMIDITIES
BELOW 35 PERCENT FOR FRIDAY.

&&

.CLIMATE...
HERE ARE THE RECORD LOWS FOR TONIGHT ACROSS SOUTH FLORIDA (FRIDAY, MAR 5, 2010).

CITIES            FORECAST LOWS     RECORD LOWS
MIAMI                  42            44 - 1930
FORT LAUDERDALE        41            35 - 1930
WEST PALM BEACH        37            40 - 1970
NAPLES                 40            36 - 1971
MIAMI BEACH            44            47 - 1971
IMMOKALEE              31            33 - 1971
LA BELLE               29            31 - 1971
CLEWISTON              36            39 - 2009
BELLE GLADES           32            30 - 1970

SO WILL MENTION NEAR RECORD LOWS TO RECORD LOWS IN THE ZONES FOR TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  63  37  66  44 / -  0 -  0
FORT LAUDERDALE  64  41  67  46 / -  0 -  0
MIAMI            65  42  68  48 / -  0 -  0
NAPLES           62  40  66  42 / -  0 -  0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR INLAND
     BROWARD-INLAND MIAMI DADE.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EST THIS
     EVENING FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM
     BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-
     INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
     MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH-
     FAR SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
     METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     FREEZE WARNING FROM 4 AM TO 8 AM EST FRIDAY FOR GLADES-HENDRY-
     INLAND COLLIER-INLAND PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR COASTAL
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
     COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 AM THIS MORNING
     TO 7 AM EST FRIDAY FOR COASTAL WATERS FROM DEERFIELD BEACH
     TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER
     INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
     THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
     INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR WATERS FROM
     JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
     TO 60 NM.

GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST THIS
     MORNING FOR GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
     FL EXTENDING FROM 20 TO 60 NM.

&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...15/JR
Hazardous weather outlook, Mar 4, 4:10 AM EST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
410 AM EST THU MAR 4 2010

FLZ063-066>075-168-172>174-042300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
410 AM EST THU MAR 4 2010

...FREEZE WARNING LAKE OKEECHOBEE AREA LATE TONIGHT...
...FREEZE WATCH SOUTHEAST INTERIOR LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: CLEAR SKIES AMD NEAR CALM WINDS WILL ALLOW INTERIOR
AREAS OF SOUTH FLORIDA TO FALL INTO THE LOWER TO MID 30S WITH NEAR
40 ALONG THE GULF COAST AND THE SOUTHEAST COAST. TEMPERATURES COULD
BE AT OR BELOW THE FREEZING MARK OVER PARTS OF GLADES, HENDRY,
INTERIOR COLLIER AND INTERIOR PALM BEACH COUNTIES. TEMPERATURES
COULD APPROACH THE FREEZING MARK IN INTERIOR BROWARD AND MIAMI DADE
COUNTIES WHERE PATCHY FROST WILL ALSO BE POSSIBLE.

WAVES: NORTHWEST WINDS WILL KEEP SEAS IN THE GULF STREAM BETWEEN 7
TO 9 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW TEMPERATURES WILL AGAIN FALL INTO THE LOWER TO MID 30S IN THE
INTERIOR OF SOUTH FLORIDA SATURDAY MORNING WITH NEAR 40 ALONG THE
GULF AND EAST COAST. TEMPERATURES COULD BE NEAR THE FREEZING MARK
OVER PARTS OF GLADES AND HENDRY COUNTIES AGAIN SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:15 AM ESTFreeze WatchMFLBroward, Miami-Dade10 hr
Mar 4, 4:15 AM ESTFreeze WarningMFLCollier, Glades, Hendry, Palm Beach28 hr
Mar 4, 1:47 PM ESTFrost AdvisoryMFLBroward, Miami-Dade18 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.